# SDR SWIA201126766

- Difficulty date: July 12, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 20,986 hours, 17,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND TO LAST OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5562)  RELAMPED EMERGENCY LIGHT.
